Asymptotic dynamics and spatial patterns of a ratio-dependent predator–prey system with prey-taxis

Yongli Cai, Qian Cao, Zhi An Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

This paper is concerned with the global dynamics of a ratio-dependent predator–prey system with prey-taxis. We establish the global existence and uniform-in-time boundedness of solutions in any dimensional bounded domain with Neumann boundary conditions, and furthermore prove the global stability of homogeneous steady states under certain conditions. Finally we perform numerical simulations to show that the pattern formation may arise and prey-taxis is a factor driving the evolution of spatial inhomogeneity into homogeneity.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalApplicable Analysis
DOIs
Publication statusPublished - 14 Feb 2020

Keywords

  • 35A01
  • 35B40
  • 35B44
  • 35K57
  • 35Q92
  • global stability
  • pattern formation
  • predator–prey system
  • prey-taxis
  • Ratio-dependent

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this